Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 22, 2012, 2:35 PM EDT for Dawson County, Forsyth County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2012, 2:35 PM EDT (18:35 UTC)
- Expired
- May 22, 2012, 3:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
Counties Dawson County, GA, Forsyth County, GA
The radar
The Atlanta radar (KFFC), 121 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WWUS82 KFFC 221835
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT TUE MAY 22 2012
GAZ014-022-221900-
235 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DAWSON AND
FORSYTH COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...MOVING SOUTHEAST
AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
DAWSON AND FORSYTH COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MCKEE...JUNO...HOLLIS LATHEM RESERVOIR...
HIGHTOWER...LUMPKIN...COAL MOUNTAIN...MATT...SILVER CITY...DOUGHERTY
AND DAWSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3450 8423 3441 8397 3440 8397 3439 8398
3434 8397 3418 8408 3430 8426 3446 8426
TIME...MOT...LOC 1835Z 301DEG 4KT 3438 8419
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 10:43 AM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 22, 10:43 AM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1043 AM EDT TUE MAY 22 2012 .UPDATE...INITIAL MCS WHICH MOVED THROUGH THE COLUMBUS REGION WITH JUST LIGHT SHOWER ACTIVITY CONTINUES TO DISSIPATE. ATTENTION NOW TURNS TO THIS AFTERNOON AND THE ARRIVAL OF COLD CORE LOW WHICH WILL BRING -16C 500 TEMPS TO THE AREA. GIVEN STEEP LAPSE RATES AND GOOD PARTICLE SEPARATION DUE TO ADEQUATE MID LEVEL FLOW WILL SEE SEVERE STORMS WITH LARGE HAIL PERSISTING THROUGH THE EVENING HOURS. THE LIMITING FACTOR WILL BE THE DRY AIR MOVING IN BETWEEN 700MB AND 300MB AS EVIDENCED BY THE LATEST BIRMINGHAM SOUNDING. MODELS ALL SHOW THIS DRY AIR MOVING IN OVER MOST OF THE AREA BY 18Z AND VERY DIFFICULT TO ASCERTAIN IF DRY AIR OR EXTREME LAPSE RATES ALOFT WILL WIN OUT. FEEL THERE WILL BE ENOUGH MOISTURE OVER EASTERN SECTIONS TO WARRANT SMALL AREA OF LIKELY BUT WILL SHOW A SHARP POP GRADIENT TO THE WEST. && .PREV DISCUSSION... /ISSUED 745 AM EDT TUE MAY 22 2012/ SHORT TERM /TODAY THROUGH WEDNESDAY/... AN UPPER LOW CONTINUES TO ROTATE OVER NRN GA AND E TN TODAY AND TONIGHT...BUT SLOWLY LIFTS OUT WEDNESDAY AS HIGH PRESSURE SLOWLY BUILDS EASTWARD FROM THE LOWER MISSISSIPPI RIVER VALLEY. THE SLOW MOVEMENT OF THE LOW WILL CONTINUE THE CHANCE FOR SCATTERED SHOWERS OR THUNDERSTORMS OVER PORTIONS OF NORTH GEORGIA AND EASTERN SECTIONS TODAY AND NORTHEAST LATER THIS EVENING. MODELS SHOW THE AREA OF HIGH PRESSURE BRINGING A DRIER AIR MASS INTO THE AREA...BUT WILL BE SLOW CLEARING THE SKIES WEDNESDAY AS THE UPPER LEVEL TROUGH REMAINS OVER PORTION OF THE STATE. 37 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY NIGHT/... LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD AS THE RIDGE FINALLY BEGINS TO BREAK DOWN. FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S. BAKER AVIATION... 12Z UPDATE... THE STORM COMPLEX THAT WAS OVER AL CONTINUES TO WEAKEN AS IT SINKS SOUTH AND EAST AND NOW MOVING INTO WESTERN GA. THINKING IT MIGHT HOLD TOGETHER LONG ENOUGH FOR FEW SHOWERS IN VICINITY OF NRN TAFS AROUND 15Z. THE LINGERING MOISTURE COULD AID IN AFTERNOON CONVECTION. WINDS TO REMAIN NORTHWESTERLY INCREASING 8 TO 10 KTS AFTER 15Z. OTHERWISE...EXPECT VFR CONDITIONS TO PREVAIL THROUGH PERIOD. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON CONVECTION...HIGH ALL ELEMENTS. 37 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 85 58 87 62 / 50 20 20 20 ATLANTA 81 60 84 65 / 30 20 10 10 BLAIRSVILLE 76 53 80 54 / 50 30 20 20 CARTERSVILLE 82 51 84 57 / 30 20 10 10 COLUMBUS 87 61 88 66 / 30 20 10 10 GAINESVILLE 81 58 83 63 / 50 20 20 20 MACON 88 58 90 62 / 50 20 20 10 ROME 83 52 87 55 / 30 20 10 20 PEACHTREE CITY 82 52 84 57 / 30 20 10 10 VIDALIA 87 66 89 70 / 60 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....11
Hazardous weather outlook, May 22, 10:53 AM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1053 AM EDT TUE MAY 22 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1053 AM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS EAST GEORGIA AND ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS WEST GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO ALLOW FOR THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE MAIN THREATS WITH ANY STORM DEVELOPMENT WILL BE LARGE HAIL UP TO GOLFBALL SIZE...STRONG WINDS... AND FREQUENT LIGHTNING. THE BEST CHANCE OF THUNDERSTORMS WILL BE FROM 2 PM TO 10 PM. .DISCUSSION... THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE DEVELOPMENT OF ISOLATED SEVERE THUNDERSTORMS ACROSS WEST GEORGIA AND SCATTERED SEVERE THUNDERSTORMS ACROSS EAST GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 22, 11:29 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 1 SE MABLETON 33.81N 84.57W
05/21/2012 COBB GA DEPT OF HIGHWAYS
COBB DOT REPORTED CLEARING 2 DOWNED TREES ON THUNDERWOOD
CT AND BUCKNER RD IN MABLETON.
&&
RGARCIASpecial weather statement, May 22, 2:21 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT TUE MAY 22 2012
GAZ111>113-221845-
221 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 245 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHARLOTTEVILLE TO LUMBER CITY...MOVING
EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UVALDA...
CHARLOTTEVILLE...MCNATT FALLS...CEDAR CROSSING...ROCK SPRINGS...
TOOMBS CENTRAL...NEW BRANCH...JOHNSON CORNER...GRAYS LANDING AND
ENGLISH EDDY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3193 8265 3196 8270 3205 8263 3211 8219
3209 8219 3193 8231 3196 8244 3196 8248
3194 8249 3195 8256 3193 8259 3191 8265
TIME...MOT...LOC 1821Z 260DEG 23KT 3199 8258 3189 8265Special weather statement, May 22, 2:23 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT TUE MAY 22 2012
GAZ001>003-221900-
223 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALKER...
CATOOSA AND DADE COUNTIES UNTIL 300 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHICKAMAUGA...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLUE SPRING...
RINGGOLD...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...CHATTANOOGA VALLEY...FAIRVIEW...LOOKOUT
MOUNTAIN...HOOKER...MORGANVILLE...WILDWOOD AND NEW ENGLAND. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8508 3487 8504 3486 8506 3482 8507
3482 8513 3477 8514 3472 8517 3472 8506
3468 8506 3461 8548 3499 8557
TIME...MOT...LOC 1824Z 356DEG 4KT 3486 8527Special weather statement, May 22, 2:29 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT TUE MAY 22 2012
GAZ085-086-098-221900-
229 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 300 PM EDT...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLACKVILLE...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLACKVILLE...SCOTT...
ADRIAN...FIVE POINTS...GILLIS SPRINGS...NORRISTOWN JUNCTION...
NORRISTOWN...COVENA...LEXSY...STILLMORE...SWAINSBORO AND NUNEZ. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3242 8220 3237 8266 3246 8268 3246 8265
3250 8264 3251 8266 3252 8265 3252 8268
3255 8268 3256 8267 3264 8224
TIME...MOT...LOC 1829Z 260DEG 23KT 3248 8257Special weather statement, May 22, 2:34 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT TUE MAY 22 2012
GAZ013-021-221900-
234 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS AND
CHEROKEE COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALKING ROCK...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PICKENS AND CHEROKEE COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEQUOYAH LAKE...TALKING ROCK...
BLAINE...LAKE TAMARACK...BALL GROUND...WALESKA...REAVIS MOUNTAIN...
TALMADGE...NELSON...MARBLEHILL...TATE AND JASPER. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3433 8427 3429 8456 3455 8458 3456 8451
3455 8449 3456 8447 3455 8446 3455 8444
3456 8443 3455 8442 3455 8437 3456 8437
3457 8435
TIME...MOT...LOC 1834Z 350DEG 9KT 3453 8446Special weather statement, May 22, 2:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT TUE MAY 22 2012
GAZ014-022-221900-
235 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DAWSON AND
FORSYTH COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...MOVING SOUTHEAST
AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
DAWSON AND FORSYTH COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MCKEE...JUNO...HOLLIS LATHEM RESERVOIR...
HIGHTOWER...LUMPKIN...COAL MOUNTAIN...MATT...SILVER CITY...DOUGHERTY
AND DAWSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3450 8423 3441 8397 3440 8397 3439 8398
3434 8397 3418 8408 3430 8426 3446 8426
TIME...MOT...LOC 1835Z 301DEG 4KT 3438 8419The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 44 min |
| May 21, 8:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| May 21, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| May 21, 8:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| May 21, 8:47 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe | 28 min |
| May 22, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| May 22, 2:23 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 37 min |
| May 22, 2:29 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 31 min |
| May 22, 2:34 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| May 22, 2:40 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 20 min |
| May 22, 2:42 PM EDT | Special Weather Statement | FFC | Banks, Hall | 33 min |
| May 22, 2:52 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 38 min |
| May 22, 2:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 36 min |
| May 22, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 33 min |
| May 22, 2:58 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 32 min |
| May 22, 3:27 PM EDT | Special Weather Statement | FFC | Emanuel | 18 min |
| May 22, 3:30 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| May 22, 3:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gilmer, Lumpkin, Pickens | 32 min |
| May 22, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 37 min |
| May 22, 4:27 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Gilmer, Murray, Walker and 1 more | 33 min |
| May 22, 4:58 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Gilmer, Gordon, Murray and 3 more | 32 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Chattooga, Dawson, Gordon, Pickens | 32 min |
| May 22, 6:59 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 31 min |
| May 22, 7:44 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Oconee, Walton | 31 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.